Search Results

You are looking at 1 - 7 of 7 items for :

  • "periodic rings" x
  • All content x
Clear All
Restricted access

Abstract  

A subset X of the ring

\documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$R$$ \end{document}
is called almost commutative if
\documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$X\backslash C_R \left( a \right)$$ \end{document}
is finite for all
\documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$a \in X$$ \end{document}
. We study commutativity in rings in which certain infinite sets of zero divisors are almost commutative.

Restricted access

Bell, H. E., A commutativity study for periodic rings, Pacific J. Math. 70 (1977), no. 1, 29-36. MR 58 #793 A commutativity study for periodic rings Pacific J. Math

Restricted access

Abstract  

Let R be an associative ring with unit and let N(R) denote the set of nilpotent elements of R. R is said to be stronglyπ-regular if for each xR, there exist a positive integer n and an element yR such that x n=x n +1 y and xy=yx. R is said to be periodic if for each xR there are integers m,n≥ 1 such that mn and x m=x n. Assume that the idempotents in R are central. It is shown in this paper that R is a strongly π-regular ring if and only if N(R) coincides with the Jacobson radical of R and R/N(R) is regular. Some similar conditions for periodic rings are also obtained.

Restricted access